# SDR SIMA200415412

- Difficulty date: May 26, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION FRAME 677 WAS FOUND TO BE DENTED JUST ABOVE THE FLOOR ON THE RIGHT SIDE OF THE FUSELAGE. RECONTOURED THE DAMAGED AREA.  PERFORMED EDDY CURRENT INSPECTION OF THE REWORKED AREA, NO DEFECTS NOTED.  FABRICATED A ANGLED REPAIR DOUBLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007144 AND STANDARD SRM PRACTICES.  (M)
